“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11358
School of Mathematics
  Title:   The spectrum of the McKay-Miller-Siran graphs
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Contemp. Math.
  Vol.:  531
  Year:  2010
  Pages:   197-199
  Supported by:  IPM
We determine the specrtum of McKay-Miller-Siran graphs. It turns out these graphs have at most five distinct eigenvalues and sometimes are integral.

Download TeX format
back to top
scroll left or right